# SDR UIEA2020071501557

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,129 hours, 19,055 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN IN FLT.  "LOW" OIL QTY INDICATED ON EICAS STATUS.  SERVICED APU 1.0 QT.  PERFORMED EXTERNAL LEAK CHECK.  NO LEAKS NOTED.  OPS CHECKED GOOD IAW 49-41-81.
